# SDR FDEA201803250781

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,684 hours, 16,557 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Cntr Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING APPROXIMATELY 15,000 FT,  RECEIVED A LVL 1 TIRE PRESSURE LOW ALERT.  CALLED UP CONFIG SYNOPTIC AND OBSERVED LEFT CENTER TIRE PRESSURE FALLING RAPIDLY FROM APPROX 100 - 120 TO 0.  LVL 2 TIRE FAIL ALERT WITH PRESSURE PASSING APPROXIMATELY 30.  CHECKED QRH 13-03-09 AND SIMULTANEOUSLY NOTED BRAKE TEMP CTR LT, RISING RAPIDLY.  RECEIVED A LVL 2 BRAKE OVERHEAT.  STARTED DESCENT AND SLOWED TO LOWER GEAR.  MAX TEMP OBSERVED 550 DEGREE.  KEPT GEAR DOWN UNTIL TEMP REACHED APPROXIMATELY 250 DEGREES, TRIED RAISING GEAR, TEMP  IMMEDIATELY STARTED TO RISE.  LOWERED THE GEAR AND COOLED BRAKE TO APPROXIMATELY 100 DEGREES. RAISED GEAR AGAIN,  MAX BRAKE TEMP THEN AT 120 DEGREES. UNEVENFULL LANDING.   NO APPARENT  DAMAGE TO THE TIRE, TIRE FLAT.
